Jump to content

Search the Community

Showing results for tags 'cant eat'.



More search options

  • Search By Tags

    Type tags separated by commas.
  • Search By Author

Content Type


Forums

  • Support
    • Read This First
    • Introductions and updates
    • Tapering
    • Symptoms and self-care
    • Finding meaning
    • Relationships and social life
  • Members only
  • Current events
    • Success stories: Recovery from withdrawal
    • Events, actions, controversies
    • In the media
    • From journals and scientific sources

Find results in...

Find results that contain...


Date Created

  • Start

    End


Last Updated

  • Start

    End


Filter by number of...

Found 1 result

  1. Hey! So I’m about 2 years off of effexor on a fast taper (I was on max dose, went down to 0 in 4 weeks by advisement of my psychiatrist). 3 months after I suddenly had horrible debilitating symptoms, attempted to reinstate 3 times, and the 3rd time it spiraled my nervous system into the scariest most challenging physical symptoms I’ve ever had. After a few months I stabilized and was able to adjust my life as continue working without much issue, as long as I stuck to my routine. About a month ago I, without warning, had a severe and sudden downturn. My symptoms are now worse and more debilitating than when I first had the worst of it 2 years ago, and I now can’t stomach food without adrenaline spikes, blips in vision, migraines, and sudden tingling/burning/numbness of my left side. Of course I need to eat, but I’m wondering if anyone else has gone through this and has a way to get through not eating without getting into serious medical danger. My doctors don’t understand very well what to do. My nervous system is more sensitive than ever, and even the slightest mistake causes intense emotional and physical pain. I was on effexor for about a year before stopping, and I’m currently 26.
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy